New Journal of Physics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


New J. Phys., 2021, том 23, страницы 73006–25 (Mi njp3)  

Riemannian geometry and automatic differentiation for optimization problems of quantum physics and quantum technologies

Ilya A. Luchnikovabc, Mikhail E. Krechetovb, Sergey N. Filippovade

a Moscow Institute of Physics and Technology, Institutskii Pereulok 9, Dolgoprudny, Moscow Region 141700, Russia
b Skolkovo Institute of Science and Technology, Skolkovo, Moscow Region 121205, Russia
c Russian Quantum Center, Skolkovo, Moscow 143025, Russia
d Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina Street 8, Moscow 119991, Russia
e Valiev Institute of Physics and Technology of Russian Academy of Sciences, Nakhimovskii Prospect 34, Moscow 117218, Russia

Финансовая поддержка Номер гранта
Российский научный фонд 19-71-10091
Фонд развития теоретической физики и математики "БАЗИС" 19-1-2-66-1
Министерство науки и высшего образования Российской Федерации 0066-2019-0005
IAL and MEK thank Henni Ouerdane, Jacob Biamonte, Stephen Vintskevich, and Emil Davletov for useful discussions. Results of sections 6.2 and 6.3 were obtained by IAL with the support from the Russian Science Foundation Grant No. 19-71-10091. Results of section 7 were obtained by IAL and SNF with the support from the Foundation for the Advancement of Theoretical Physics and Mathematics ‘BASIS’ under Project No. 19-1-2-66-1. Results of section 8.2 were obtained by SNF in Valiev Institute of Physics and Technology of Russian Academy of Sciences, where SNF was supported by Program No. 0066-2019-0005 of the Russian Ministry of Science and Higher Education.


DOI: https://doi.org/10.1088/1367-2630/ac0b02


Реферативные базы данных:

ArXiv: 2007.01287
Тип публикации: Статья
Поступила в редакцию: 02.02.2021
Исправленный вариант: 27.05.2021
Принята в печать:14.06.2021
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/njp3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021